MAUDE Adverse Event Report: Covidien VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number VLFT10GEN
Medical Device Problem Codes Fire (1245); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the unit caught at the monopolar cable fire.The plug of the laparoscopic monopolar cable started to burn.The power plug was pulled and the cable was extinguished with water.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer (Section G)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50941284
Report Number1717344-2026-01326
Device Sequence Number10725727
Product Code GEI
UDI-Device Identifier10884521516328
UDI-Public(01)10884521516328(11)230712
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLFT10GEN
Device Catalogue NumberVLFT10GEN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown